# SDR IPXA10558076

- Difficulty date: January 3, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 REPAIR VALIDATION FOR EFN 4072004008 FLOOR PANEL AT BS 620-720-BL0 TO LBL 25, WL 208 IAW EO B757-5100-35117 REMOVED, FABRICATED AND INSTALLED NEW FLOOR PANEL IAW EO B757-5100-35117
